# SDR ASAA2018080625660

- Difficulty date: August 2, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 15,982 hours, 5,325 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Cockpit Window
- Part time: 16,002 hours, 5,330 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL320 RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED, RAN QRH, OVERHEAT LIGHT STILL ILLUMINATED.  ACFT GROUNDED. PERFORMED RIGHT SIDE SLIDE WINDOW TAP IAW WDM 30-41-11 AND AMM 56-12-11-400-801, STEP 3F (6),  AND 7.  REPLACED THE NR 2 SLIDING WINDOW IAW AMM 56-12-11-000-801/400-801.  CABIN PRESSURE LEAK TESTED GOOD. WINDOW HEAT OPS TESTED GOOD. OVERHEAT LIGHT REMAINED EXTINGUISHED.
